# SDR AALA202310137359

- Difficulty date: October 9, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 60,623 hours, 37,063 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED LAVATORY DOOR PER AMM 25-40-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
